MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY
Model Number 3320
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr became stuck in the lesion.The severely stenosed target lesion was located in the severely calcified mid right coronary artery (rca).A 1.25 mm rotalink burr was selected for use.During the procedure, the burr became stuck in the lesion.The device was removed from the patient by attempting to withdraw the rotawire and rotalink burr together, without any additional intervention.The procedure was completed with another of the same device.No patient complications were reported and the patient was stable after the procedure.
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the burr became stuck in the lesion.The severely stenosed target lesion was located in the severely calcified mid right coronary artery (rca).A 1.25mm rotalink burr was selected for use.During the procedure, the burr became stuck in the lesion.The device was removed from the patient by attempting to withdraw the rotawire and rotalink burr together, without any additional intervention.The procedure was completed with another of the same device.No patient complications were reported and the patient was stable after the procedure.
 
Additional Manufacturer Narrative
E1 - (b)(6).Device evaluated by manufacturer: the complaint device was received for product analysis.A visual inspection of the device found that the handshake connection was bent.It was considered likely that the reported events were attributable to the damaged handshake connection as damage to the handshake connection can result in device rotation issues and could lead to the device becoming stuck within the lesion.No other issues were identified during the product analysis.

Brand Name
ROTALINK BURR
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22002787
Report Number2124215-2025-28466
Device Sequence Number13042912
Product Code MCX
UDI-Device Identifier08714729185864
UDI-Public(01)08714729185864(17)250820(10)32255623
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2025
Device Model Number3320
Device Catalogue Number3320
Device Lot Number0032255623
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight75 KG